Side Effects of Cilest/Combined Pill(9 Posts)
I wanted to start a thread for people looking for side effects of their pills and hopefully get advice about my side effects. I’ve been on Cilest around 11 years, been on the combined pill around 16 years in total. I can never find much on here in regards to Cilest.
I am coming off Cilest in May to get ready to ttc around Christmas this year (I’m 30 in Summer). The only reason I want to wait until May is because I am going on holiday and don’t really want a visit from aunt flo whilst I’m on holiday – it’s probably going to be my last one for a few years!
My side effects only happen in my 7 day pill break, the other 21 days are fine. In my 7day break I am guaranteed at least one migraine that will take me a whole day to recover from, sometimes they last 3 days although only one day is unbearable.
The other side effect I have is night sweats – I’ve read on the packet that this is a very rare side effect so I’m not too worried about them, I guess I’m just un lucky. I wake up at least once, sometimes twice a night wet through – to the point where I have to change my night clothes and freshen up the bedding the next day. This is more frustrating than anything else.
What side effects does everyone else have and would you be worried about mine?
You are aware you don't need a 7 day break on the combined pill? Please go to a family planning clinic or see a GP - even if you have to wait weeks - who specialises in family planning to discuss this.
I am aware but I don't like to start another pack after the 21days. It just doesn't feel right, I know it's not a "real" period but even so I feel like I need it after the 21days.
I just wondered what everyone else's experience of their combined pills where.
I took Cilest for several years and never had any side effects.
Could you try a different combined pill or a mini pill as you may not experience the side effects with a different pill?
I was on microgynon for 12 years and although I didn't realise it at the time it completely killed my sex drive. A month after I stopped taking it it was back with a vengeance 😉! I didn't have any other side effects except a bit of weight gain initially, maybe get yours checked out?
OP still go to a family planning clinic or GP.
I have had side effects on different pills and even though some of my sisters have had the same side effects on some of the same pills, it still needs to be discussed with a medical professional knowledgeable in family planning.
I'm coming off it all together in May so I'm not going to bother trying a new one. I'd like to come off it now but don't really want AF on my holiday in May.
Yes! I was on that pill before Cilest and was never up for it, I also gained weight and was really up and down with my hormones.
I've definitely got a sex drive with Cilest...it's just the 7day break when I have issues but I guess it's only 7days.
Yes I agree, I need to have a chat with my nurse. I've recently moved and joined a new surgery. I'm due to go for my check up to make sure they have all my details correct. I'll mention it on my visit and hopefully see if there is anything to be concerned about.
My friends think it's odd, none of them have these side effects but I only know around 3 people on the pill so it's hard to see what's "normal".
Join the discussion
Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.Get started »
Please login first.